Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 9, NWS Green Bay, WI

July 10, 2023Marathon County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2023, 9:46 PM CDT for Marathon County, Shawano County, Wisconsin. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2023, 9:46 PM CDT (02:46 UTC)
Expired
Jul 10, 2023, 10:15 PM CDT
In force
29 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marathon County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 113 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 5:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
2418 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

315 
WUUS53 KGRB 110246
SVRGRB
WIC073-115-110315-
/O.NEW.KGRB.SV.W.0009.230711T0246Z-230711T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
946 PM CDT Mon Jul 10 2023

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Marathon County in central Wisconsin...
  Western Shawano County in northeastern Wisconsin...

* Until 1015 PM CDT.

* At 946 PM CDT, a severe thunderstorm was located over Weston, or 7
  miles southeast of Wausau, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wausau, Weston, Rib Mountain, Mosinee, Bevent, Wittenberg,
  Rothschild, Schofield, Knowlton and Ringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4469 8978 4498 8964 4500 8909 4468 8909
TIME...MOT...LOC 0246Z 282DEG 49KT 4487 8954 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EB
3 follow-up statements
980 
WWUS53 KGRB 110256
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
956 PM CDT Mon Jul 10 2023

WIC073-115-110315-
/O.CON.KGRB.SV.W.0009.000000T0000Z-230711T0315Z/
Marathon WI-Shawano WI-
956 PM CDT Mon Jul 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN MARATHON AND WESTERN SHAWANO COUNTIES...

At 956 PM CDT, a severe thunderstorm was located near Bevent, or 18
miles southeast of Wausau, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wausau, Weston, Mosinee, Bevent, Wittenberg, Rothschild, Schofield,
Knowlton, Ringle and Norrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4472 8977 4498 8955 4500 8909 4468 8909
      4470 8978
TIME...MOT...LOC 0256Z 280DEG 40KT 4484 8931 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EB
865 
WWUS53 KGRB 110306
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1006 PM CDT Mon Jul 10 2023

WIC073-115-110315-
/O.CON.KGRB.SV.W.0009.000000T0000Z-230711T0315Z/
Marathon WI-Shawano WI-
1006 PM CDT Mon Jul 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN MARATHON AND WESTERN SHAWANO COUNTIES...

At 1005 PM CDT, a severe thunderstorm was located over Wittenberg, or
22 miles south of Antigo, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bevent, Wittenberg, Knowlton, Ringle, Norrie, Birnamwood, Hatley,
Eland, Elderon and Pike Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4476 8964 4499 8926 4500 8909 4468 8909
      4470 8973
TIME...MOT...LOC 0305Z 282DEG 49KT 4481 8912 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EB
696 
WWUS53 KGRB 110309
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1009 PM CDT Mon Jul 10 2023

WIC073-115-110319-
/O.EXP.KGRB.SV.W.0009.000000T0000Z-230711T0315Z/
Marathon WI-Shawano WI-
1009 PM CDT Mon Jul 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON AND
WESTERN SHAWANO COUNTIES WILL EXPIRE AT 1015 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and northeastern Wisconsin.

LAT...LON 4476 8964 4499 8926 4500 8909 4468 8909
      4470 8973
TIME...MOT...LOC 0309Z 282DEG 49KT 4480 8907 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 8:51 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 10, 8:51 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
851 PM CDT Mon Jul 10 2023

New Information added to update section

.UPDATE...
Issued at 850 PM CDT Mon Jul 10 2023

As of 850 pm this evening, broken line of subsevere/marginally
severe storms continue to push east in association with cold front
extending from Lincoln County to northern Marinette County.
Although MLCAPE is slowly waning ahead of the cold front, deep
layer shear is still increasing along and immedietely behind the
cold front. Greatest MLCAPE extends along an axis from Clark
County (~ 1500 J/kg) NE to northern Marinette (~ 800 J/kg) where
strongest storms perist. Given storms are moving into a bit more
pristine airmass, a few of the storms could still push severe
limits with a few gusts to 60 mph and perhaps up to 1 inch hail.
Will continue to handle with strongly worded SPSs for now.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 228 PM CDT Mon Jul 10 2023

The main focus of the short term will be the resolution of the
slow moving cold front, as it brings showers and storms to the
region this afternoon and evening.

As of the early afternoon, the cold front has slowly worked its
way into far northern Wisconsin, near the Upper Peninsula border.
Forcing along the front produced spotty showers and very isolated
thunder at times but each cell fell apart as it encountered the
warmer and much drier air further east. This drier air and capping
warm layer inhibited any convection or cumulus development across
the rest of the region for the early afternoon as well. As a
result, excluding far northern WI which remained in the 70s, the
rest of the region warmed rapidly into the upper 80s to lower 90s.

Going forward, the dry air at the surface and warmer layer aloft
will remain the main challenge for active weather in the late
afternoon and evening. Overall, capping continues to erode slowly
across the region, mainly across the north where some convection
has begun to form just ahead of the main cold front. Instability
across the region has continued to increase as well, held back
mainly by the equally warm layers aloft. Thus, expect convective
initiation and more widespread storms to be mainly focused along
the front, as the additional forcing will likely be required to
break the cap. Meso models are more or less in line with this
thinking, developing storms initially across the far north in the
late afternoon to evening before gradually bringing additional
precipitation towards the rest of the region. This will mainly
focus severe weather towards the northwoods, as the front will
likely not reach portions of central to east- central WI until
diurnal instability is again on the decrease in the late evening.
Damaging winds and large hail remain the main severe weather
threats, as inverted-v soundings would support bringing wind gusts
to the surface while fairly low wet- bulb zero heights will
provide favorable hail conditions.

As we get into the overnight hours, additional precipitation will
be likely at times along the front, but severe potential should
become much more limited overnight. Any remaining showers and
storms will likely exit the region by daybreak on Tuesday. Cooler
temperatures will follow on Tuesday, with highs in the lower 70s
to lower 80s under sunny skies.

.LONG TERM...Tuesday Night Through Monday
Issued at 228 PM CDT Mon Jul 10 2023

Precipitation trends will be the main forecast concern.

An upper level low wobbling around the Hudson Bay/Ontario Province
region will persist through most of the extended forecast period,
with various short-waves, jet streaks and daytime instability
leading to periodic bouts of convection throughout the week.
It will be difficult to discern which days have the greatest
chance of rain, but models are now signaling better potential for
Wednesday, especially over the southern part of the forecast
area. Although a surface cold front will remain well south of the
region on Wednesday, an 850 mb low and warm front will track
through central WI, and a coupled upper level jet will provide
significant forcing. Likely pops seem reasonable for central and
east central WI on Wednesday, with chance pops farther north.
Will carry slight chance/chance pops for the remainder of the
week.

Temperatures: Below normal temperatures are anticipated due to
cloud cover and showers on Wednesday, with highs returning to
normal for most of the remaining extended period.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 723 PM CDT Mon Jul 10 2023

A cluster of showers and storms will continue so spread southeast
across the area this evening ahead of a cold front. The strongest
storms will produce hail, gusty winds and torrential rain. As we
lose daytime instability, the weakening trend will continue as the
storms head toward the Fox Valley and lake shore. The gusty
southwest winds will shift to the north west behind the front.

Skies will clear from northwest to southeast overnight into
Tuesday morning with VFR conditions expected, with clouds
increasing from the west in the afternoon/evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.........ESB
SHORT TERM.....Uhlmann
LONG TERM......Kieckbusch
AVIATION.......Bersch
Hazardous weather outlook, Jul 10, 2:45 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Green Bay WI
245 PM CDT Mon Jul 10 2023

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
245 PM CDT Mon Jul 10 2023

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected this late this afternoon and evening
as a cold front moves from northwest to southeast across the area.
There is a slight risk of severe thunderstorms with damaging
winds and large hail, especially between 4 pm and 10 pm.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Periodic chances for storms will occur from Wednesday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

LMZ521-522-541>543-111945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
245 PM CDT Mon Jul 10 2023

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Gusty south to southwest winds and building waves will create
conditions hazardous to small craft criteria on the bay and lake
this afternoon and evening. Boaters should exercise caution.

Thunderstorms could produce strong winds across the nearshore waters
late this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Periodic chances for storms will occur from Wednesday through
Sunday.

Uhlmann/Kieckbusch

In the hours before

Special weather statement, Jul 10, 8:07 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Green Bay WI
807 PM CDT Mon Jul 10 2023

WIZ010-011-019-110130-
Langlade WI-Oneida WI-Forest WI-
807 PM CDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of western Forest,
eastern Oneida and northwestern Langlade Counties through 830 PM
CDT...

At 806 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Eagle River to 6 miles
east of Parrish. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crandon, Headwaters Wilderness, North Otter Creek Natural Area,
Woodlawn, Three Lakes, Elcho, Nashville, Argonne, Enterprise and
Hiles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Wisconsin.

&&

LAT...LON 4594 8869 4539 8868 4539 8936 4582 8929
TIME...MOT...LOC 0106Z 266DEG 36KT 4584 8920 4539 8926

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

EB
Special weather statement, Jul 10, 8:25 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
825 PM CDT Mon Jul 10 2023

WIZ011>013-019-110215-
Langlade WI-Florence WI-Forest WI-Northern Marinette County WI-
825 PM CDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of Forest, southern
Florence, northern Marinette and northeastern Langlade Counties
through 915 PM CDT...

At 824 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Headwaters Wilderness to Pearson. Movement
was east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crandon, Pembine, Goodman, Wausaukee, Homestead, Carter, McCaslin
Mountain Natural Area, North Otter Creek Natural Area, Woodlawn and
Niagara.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Wisconsin.

&&

LAT...LON 4577 8799 4575 8788 4570 8781 4567 8780
      4565 8783 4563 8780 4556 8780 4556 8783
      4554 8780 4550 8780 4544 8786 4541 8785
      4538 8788 4536 8787 4538 8840 4537 8906
      4573 8897 4579 8810 4578 8805 4579 8799
TIME...MOT...LOC 0124Z 272DEG 40KT 4578 8888 4538 8900

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EB
Special weather statement, Jul 10, 8:55 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
855 PM CDT Mon Jul 10 2023

WIZ018>020-030-031-110300-
Shawano WI-Langlade WI-Marathon WI-Menominee WI-Lincoln WI-
855 PM CDT Mon Jul 10 2023

...Strong thunderstorms will impact portions of southeastern Lincoln,
Marathon, northwestern Menominee, southern Langlade and western
Shawano Counties through 1000 PM CDT...

At 855 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Antigo to near Colby.
Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wausau, Antigo, Marshfield, Weston, Rib Mountain, Mosinee, Spencer,
Wittenberg, White Lake and Neopit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and northeastern Wisconsin.

&&

LAT...LON 4491 9031 4528 8928 4527 8868 4496 8870
      4468 8966 4470 9029 4471 9032
TIME...MOT...LOC 0155Z 288DEG 26KT 4523 8927 4486 9041

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EB
Local storm report, Jul 10, 9:25 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
925 PM CDT Mon Jul 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     Hail             4 NE Lakewood           45.34N 88.48W
07/10/2023  E0.75 inch       Oconto             WI   Public

            Report from mPING: Dime (0.75 in.).

&&
Special weather statement, Jul 10, 9:25 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
925 PM CDT Mon Jul 10 2023

WIZ019-030-031-110300-
Shawano WI-Langlade WI-Marathon WI-
925 PM CDT Mon Jul 10 2023

...A strong thunderstorm will impact portions of northeastern
Marathon, southwestern Langlade and western Shawano Counties through
1000 PM CDT...

At 925 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Antigo, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Antigo, Birnamwood, Mattoon, Aniwa, Eland, Elmhurst, Hogarty and
Phlox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and northeastern Wisconsin.

&&

LAT...LON 4499 8943 4513 8931 4506 8898 4485 8915
TIME...MOT...LOC 0225Z 283DEG 38KT 4504 8932

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

EB
Local storm report, Jul 10, 9:29 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
929 PM CDT Mon Jul 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Hail             Polar                   45.16N 89.00W
07/10/2023  M0.75 inch       Langlade           WI   Public

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:00 PM CDTSevere Thunderstorm WarningGRBFlorence30 min
Jul 10, 7:39 PM CDTSpecial Weather StatementGRBOneida36 min
Jul 10, 8:07 PM CDTSpecial Weather StatementGRBForest23 min
Jul 10, 8:25 PM CDTSpecial Weather StatementGRBForest50 min
Jul 10, 8:55 PM CDTSpecial Weather StatementGRBLanglade, Marathon65 min
Jul 10, 9:25 PM CDTSpecial Weather StatementGRBLanglade35 min
Jul 10, 10:16 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Shawano, Waupaca44 min
Jul 10, 10:29 PM CDTSpecial Marine WarningGRB61 min
Jul 10, 10:35 PM CDTSevere Thunderstorm WarningGRBPortage, Wood40 min
Jul 10, 10:58 PM CDTSpecial Weather StatementGRBDoor47 min
Jul 10, 11:31 PM CDTSpecial Weather StatementGRBWaushara59 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.